# SDR DALA2024032703837

- Difficulty date: March 24, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N371NW
- Make and model: Airbus A320-212
- Aircraft serial: 1535
- Aircraft time: 64,874 hours, 30,680 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: UNKNOWN
- Condition: Unwanted Deploy
- Location: Seat Row 12abc
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3271 DISC: WHILE CLOSING OVERHEAD BINS OXYGEN MASKS DEPLOYED OVER 12ABC.  RE-SECURED MASK PER A320 AMM 35-21. OP CHECK GOOD. MEL & PLACARD . REMOVED. M PROCEDURES REVERSED. OK FOR SVC.
